DCDS-B
On conformal measures of parabolic meromorphic functions
Zuxing Xuan
Discrete & Continuous Dynamical Systems - B 2015, 20(1): 249-257 doi: 10.3934/dcdsb.2015.20.249
We prove the absolute continuity of the Hausdorff measure with respect to any conformal measure. These results extend Denker and Urbanski's work on parabolic rational functions.
keywords: conformal measures singular values Parabolic meromorphic function Julia set Hausdorff dimension.

Year of publication

Related Authors

Related Keywords

[Back to Top]